Weight gain and foot pain

I've been taking an antidepressant medication that has caused me to gain about 50 pounds in the last 6-10 months. Since that time, I now experience sever epain in the heels of both feet, and the base of the small toe (same areas as the ball of the foot, but on outside of feet.) It is especailly painful after sitting for a while; the first minute or so after I get up Ialmost hobble when I walk. And it is more noticeable if I am walking in stocking feet.

I assume this is from the excess weight, but am wondering if there is any risk of further or permanent damage?

Posted By Rob on November 08, 2004 at 21:31:46:

Cradle and Protect Painful, Sensitive Bunions. Developed by a prominent footcare physician, BunionCare™ Gel Sleeve’s anatomical design cushions and protects the entire painful and sensitive bony protrusion of the forefoot. Its large soft gel pad protects the bunion from abrasion and pressure while releasing a medical grade mineral oil to moisturize and soften the skin.

[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]